# SDR DLL12953863

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1151
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Dented
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT NLG W/W DOOR DENTED AT OUTBD END.  REPAIRED PER SRM 52-81-00.
